Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Feeling And Thrush

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning sensation after taking Atripla

I've been on Atripla for about 10 months. Recently after about 2 hours of taking it, I feel like I'm on fire. I can actually feel my blood boiling inside my veins, and I can't sleep at all. This has just started within the past week. Is this common?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
That is not a common or even uncommon adverse reaction from Atripla. A small % of patients have some form of persistent central nervous system side effects from the efavirenz. Why that symptom would appear after many months of use is unclear. ... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »

thrush in the throat

Dear Dr.:What are the symptoms if thrush occurs in the throat. My throat has burning sensation for... Read more »
Articles
Project Inform

Systemic Candidiasis

...and under breasts) Bright red, uneven eruption in the folds of skin that may be coated with a white membrane; mild burning feeling. By appearance and symptoms. Lab tests are used if the infection does not clear after treatment. Creams or... Read more »
Test Positive Aware Network

OIs and Co-Infections and STIs -- Oh, My!

...fungus). The infection can travel down the throat to the esophagus (the tube that helps take food to the stomach), causing pain or burning sensations and making eating difficult. Diflucan (fluconazole) is the treatment of choice, but other drugs... Read more »
AIDS InfoNet

Candidiasis (Thrush)

... What Is Thrush? Can It Be Prevented? How Is It Treated? Natural Therapies The Bottom Line What Is Thrush? Candidiasis is a common Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
Connect With Others

Oral Thrush

Posted by Anonymous, 2 Replies
...symptomes of a recent infection (due to having sex with someone of unknown status) have a burning tong and lips due to oral thrush without having the creamy white patches? Are patches supposed to show up right away or can it go for weeks before... Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...initial exposure? 2. Is it possible for ARS symptoms to appear exactly one week after exposure? 3. Are the above-described burning sensations consistent with ARS peripheral neuropathy? 4. Can petechiae present as a symptom of ARS? 5. Do... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

How Long Do Acute Symptoms Last?

Posted by une_fille, 2 Replies
...be the most enlarged then and shrink somewhat during the day (at least the ones on my neck). my tongue still has a tingling feeling...kind of like i have burned it, but i have not (and it's lasted for several weeks). i've been to 2 doctors and... Read more »